| Model Number |
CD3257-40Q |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that the patient received a patient notified from their implantable cardioverter defibrillator (icd).The patient then presented to clinic, and interrogation of the icd revealed that it was oversensing post-paced t-waves.The device was reprogrammed to address the oversensing, and the patient was asymptomatic and in stable condition.